# SDR MASA200500369

- Difficulty date: May 19, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 17,514 hours, 13,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FOUND EMERGENCY LIGHT AT PAX DOOR ON OUTSIDE OF ACFT INOPERATIVE.   MX REPLACED LIGHT BULB,  OPS CHECKED GOOD AND ACFT CONTINUED OPERATIONS.
